# SDR 2005FA0000705

- Difficulty date: January 12, 2005
- Submitted: May 12, 2005
- Operation: General aviation
- Aircraft: N5585Y
- Make and model: Beech F33A
- Aircraft serial: CE1389
- Engine: Cont IO520BB
- System (JASC): 3200 · Landing Gear System
- Part: Relay
- Part number: SM50D7
- Condition: Intermittent
- Location: Dynamic Brake
- Part time: 120 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT SELECTED GEARDOWN AND NOTHING HAPPENED.  LANDING GEAR WOULD NOT EXTEND.  FLIGHT CREW EXTENDED LANDING GEAR MANUALLY AND LANDED WITHOUT INCIDENT.  MAINTENANCE TECH TROUBLESHOT GEAR SYSTEM AND FOUND THE DYNAMIC BRAKE RELAY WAS INTERMITTENT.  RECOMMENDATION IS FOR MFG TO INVESTIGATE THIS ISSUE WHICH HAS HAPPENED ON SEVERAL OCCASIONS AND COME UP WITH AN IMPROVED RELAY THAT IS MORE RELIABLE.  (K)
